MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number PCO12FX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, the patient underwent an umbilical hernia surgery by laparoscopy with mesh implant in (b)(6) 2024.During diagnostic laparoscopy.Creation of the pneumoperitoneum by left subcostal puncture.Introduction of optics and two operating trocars in the left flank and in fig.There is indeed a large hernia of the white line with invagination of part of the round ligament.Once the diagnosis is confirmed, the treatment is considered to be carried out laparoscopically.Reduction of the contents by gentle and progressive traction, at the same time as the hernia sac is opened on its left side.Reintegration of the round ligament and the lipoma that remains appended to it in the large peritoneal cavity.The parietal repair is carried out by a circular prolene prosthesis mesh fixed to the posterior surface of the muscle wall by absorbable staples.This prosthesis is separated from the visceral mass by the great omentum.Exsufflation of the peritoneal pno after removal of the instruments and suturing of the skin with staples.Parietal pain on awakening from the operation.This pain has since been treated (by adjustment) with analgesics and will be treated by a pain centre ((b)(6) 2026).On sick leave following the operation.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24661552
Report Number9615742-2026-00331
Device Sequence Number12041518
Product Code FTL
UDI-Device Identifier10884521179738
UDI-Public(01)10884521179738(17)290430(10)PYE0109M(20)10
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K110663
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPCO12FX
Device Catalogue NumberPCO12FX
Device Lot NumberPYE0109M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Initial Report FDA Received Date03/23/2026
Date Device Manufactured05/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age41 YR
Patient SexFemale